On the R-Order of Coupled Sequences Arising in Single-Step Type Methods.
Numerische Mathematik, Tome 53 (1988) no. 1-2, pp. 653-662
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
iterative processes, positive matrices, R-convergence order, local convergence analysis, minimal spectral radius
@article{NUMA_1988__53_1-2_133296,
author = {J.W. Schmidt and W. Burmeister},
title = {On the {R-Order} of {Coupled} {Sequences} {Arising} in {Single-Step} {Type} {Methods.}},
journal = {Numerische Mathematik},
pages = {653--662},
year = {1988},
volume = {53},
number = {1-2},
zbl = {0655.65074},
url = {http://geodesic.mathdoc.fr/item/NUMA_1988__53_1-2_133296/}
}
J.W. Schmidt; W. Burmeister. On the R-Order of Coupled Sequences Arising in Single-Step Type Methods.. Numerische Mathematik, Tome 53 (1988) no. 1-2, pp. 653-662. http://geodesic.mathdoc.fr/item/NUMA_1988__53_1-2_133296/